2009-2015 ©
             ข้อมูลการเผยแพร่ผลงาน
การเผยแพร่ในรูปของบทความวารสารทางวิชาการ
ชื่อบทความที่เผยแพร่ Feedback controller design for asymptotic stabilization of neural network with mixed time-varying delays  
วัน/เดือน/ปี ที่เผยแพร่ 11 มิถุนายน 2562 
การประชุม
     ชื่อการประชุม The 24th Annual Meeting in Mathematics (AMM 2019) 
     หน่วยงาน/องค์กรที่จัดประชุม ภาควิชาคณิตศาสตร์ คณะวิทยาศาสตร์ มหาวิทยาลัยบูรพา 
     สถานที่จัดประชุม คณะวิทยาศาสตร์ มหาวิทยาลัยบูรพา 
     จังหวัด/รัฐ ชลบุรี 
     ช่วงวันที่จัดประชุม 15 พฤษภาคม 2562 
     ถึง 17 พฤษภาคม 2562 
Proceeding Paper
     Volume (ปีที่)
     Issue (เล่มที่)
     หน้าที่พิมพ์ 125-141 
     Editors/edition/publisher  
     บทคัดย่อ This paper investigates the asymptotic stability for neural network with mixed time-varying delays via feedback control. The mixed time-delay are considered both of the discrete and the distributed time-varying delays. The proposed conditions allow us to design the feedback controller which stabilize the neural network system. By constructing an appropriate Lyapunov–Krasovskii functional includes double integral term and triple integral term, utilizing Writinger-based integral inequality, extended reciprocally convex inequality and Jensen integral inequality, the sufficient criteria are derived in terms of linear matrix inequalities technique which ensure the asymptotic stability of proposed neural network with mixed time-varying delays. Finally, a numerical example is given to illustrate the effectiveness of the theoretical results. 
ผู้เขียน
605020023-6 น.ส. ชาลิดา พันธ์เลิศ [ผู้เขียนหลัก]
คณะวิทยาศาสตร์ ปริญญาโท ภาคปกติ

การประเมินบทความ (Peer Review) มีผู้ประเมินอิสระ 
มีการเผยแพร่ในระดับ ชาติ 
รูปแบบ Proceeding Full paper 
รูปแบบการนำเสนอ Oral 
เป็นส่วนหนึ่งของวิทยานิพนธ์ เป็น 
ผลงานที่นำเสนอได้รับรางวัล ไม่ได้รับรางวัล 
แนบไฟล์
Citation 0